# SDR HALA0800589

- Difficulty date: May 16, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 24,005 hours, 4,637 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Loose
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ATB - ON CLIMB APPROX 16,000, A BANG SOUND WAS HEARD AND A/C AIRFRAME VIBRATION OCCURRED.  SLOWED A/C FROM 330 KTS TO 270 KTS VIB DECREASED.  ALL OTHER INDICATIONS NORMAL.  RETURNED TO SEA.  REDUCED SPEED TO 250 KTS IN DESCENT.  F/A CONFIRMED BANG AND VIBRATION FROM MID-GALLEY.  PERFORMED AIRFRAME VIBRATION CONDITIONAL INSPECTION AND FOUND 9 RIVET HEADS BROKEN ON RT WING UPPER PANEL T/E, JUST FWD OF O/B AILERON.  INSTALLED 7 OF 9 WITH STEEL SCREWS FOR SECURITY.  FERRY FLIGHT REQUIRED.  THIS ACFT HAS BEEN INSPECTED THIS DATE AND IS SAFE FOR THE INTENDED FLIGHT.  RT WING FIXED UPPER SURFACE PANEL RIVETS SHEARED(9).  REMOVED AND REPLACED SHEARED RIVETS ON RT WING FIXED T/E UPPER SURFACE PANEL IAW 51-40-04-OG-0.  RIGHT WING FIXED T/E, JUST FWD OF O/B AILERON LENGTHWISE CRACKED IN NUMEROUS PLACES.  REPAIRED RIGHT WING T/E, JUST FWD OF O/B AILERON STIFFENER PER SRM 51-20-11-OG-0, AND SPM 51-40-01-OG-0.
